# SDR SWAA2025090410163

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 76,802 hours, 45,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR SLIDE HANGING OUT OF CONTAINER.   REPACKED AFT SERVICE DOOR SLIDE PER MT 725-61-06. A/C OK FOR SERVICE.
